# SDR DALA202009113039

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-211
- Aircraft serial: 8036
- Aircraft time: 8,062 hours, 3,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3035, FWD FLIGHT ATTENDANT PANEL CAUTION MESSAGE AFTER FWD DOOR CLOSED.  CORRECTIVE ACTION: REMOVED DEBRIS, CYCLED DOOR AND ARMED MULITIPLE TIMES, OPS CHECK.
